Binary trees with the largest number of subtrees

被引:44
作者
Szekely, L. A. [1 ]
Wang, Hua [1 ]
机构
[1] Univ S Carolina, Dept Math, Columbia, SC 29208 USA
基金
美国国家科学基金会;
关键词
binary tree; subtree; Wiener index;
D O I
10.1016/j.dam.2006.05.008
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
This paper characterizes binary trees with n leaves, which have the greatest number of subtrees. These binary trees coincide with those which were shown by Fischermann et al. [Wiener index versus maximum degree in trees, Discrete Appl. Math. 122(1-3) (2002) 127-137] and Jelen and Triesch [Superdominance order and distance of trees with bounded maximum degree, Discrete Appl. Math. 125 (2-3) (2003) 225-233] to minimize the Wiener index. (c) 2006 Elsevier B.V. All rights reserved.
引用
收藏
页码:374 / 385
页数:12
相关论文
共 6 条
[1]   Wiener index versus maximum degree in trees [J].
Fischermann, M ;
Hoffmann, A ;
Rautenbach, D ;
Székely, L ;
Volkmann, L .
DISCRETE APPLIED MATHEMATICS, 2002, 122 (1-3) :127-137
[2]  
HEUBERGER C, ALPHA GREEDY EXPANSI
[3]   Superdominance order and distance of trees with bounded maximum degree [J].
Jelen, F ;
Triesch, E .
DISCRETE APPLIED MATHEMATICS, 2003, 125 (2-3) :225-233
[4]  
Knudsen B, 2003, LECT N BIOINFORMAT, V2812, P433
[5]  
Szekely L.A., 2005, C NUMER, V177, P147
[6]   On subtrees of trees [J].
Székely, LA ;
Wang, H .
ADVANCES IN APPLIED MATHEMATICS, 2005, 34 (01) :138-155